# SDR ASAA2014012712501

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 23,832 hours, 7,342 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN AUTOLAND,  BOTH AUTOPILOTS DISCONNECTED AT 1000 FEET.  ACFT GROUNDED.  FOUND DFCS A FAULT 22-11189 AILERON SYNC INVALID LAST LEG.  ACCOMPLISHED FIM 22-12 TASK 813.  AILERON SENSOR RIGGING WITHIN TOLERANCE, REPAIR CONFIRMATION, OPS NORMAL. ACFT REMAINS CAT3 AUTOLAND AND HGS, SCREW REFLECTS SAME.
